Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Maximum-angle condition and triangular finite elements of Hermite type

Author: Alexander Ženíšek
Journal: Math. Comp. 64 (1995), 929-941
MSC: Primary 65N30; Secondary 65D99
MathSciNet review: 1297481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various triangular finite ${C^0}$-elements of Hermite type satisfying the maximum-angle condition are presented and corresponding finite element interpolation theorems are proved. The paper contains also a proof that very general hypotheses due to Jamet are not necessary for such finite elements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65D99

Retrieve articles in all journals with MSC: 65N30, 65D99

Additional Information

Keywords: Triangular finite elements of Hermite type, maximum- and minimum-angle conditions, finite element interpolation theorems
Article copyright: © Copyright 1995 American Mathematical Society